Modified Form of Liu-michel's Criterion for Global Asymptotic Stability of Fixed-Point State-Space Digital Filters Using Saturation Arithmetic
No Thumbnail Available
Date
2006
Authors
Journal Title
Journal ISSN
Volume Title
Publisher
Ieee-inst Electrical Electronics Engineers inc
Open Access Color
OpenAIRE Downloads
OpenAIRE Views
Abstract
A criterion for the global asymptotic stability of fixed-point state-space digital filters using saturation arithmetic was previously given by Liu and Michel. A modified form of their criterion is presented.
Description
Keywords
asymptotic stability, digital filters, finite wordlength effects, nonlinear systems
Turkish CoHE Thesis Center URL
Fields of Science
Citation
WoS Q
Scopus Q
Source
Volume
53
Issue
12
Start Page
1423
End Page
1425